Aa
A
A
Close
Avatar universal
Staci Schmidt
I am a 28 year old female who recently was perscribed Wellbutrin 150mg per day. I had heard all of the stories about people's sex drive going through the roof, and so I was excited to start taking it. However, on day two, I noticed that I was having a difficult time achieving an orgasm, so I IMMEDIATELY stopped taking it. It's been two weeks, and I still don't feel back to normal and I am officially starting to panic. I can still get really turned on, but my orgasms aren't as strong and today I could not have one at all. It seems impossible that only two pills could have messed me up like this, how could that be possible? It will have no return to normal right? Has anyone else out there experienced this after taking such little medicine, and how long did it take to go back to normal? ANY advice, answers or comfort anyone can give me would be awesome, I am seriously having a full blown panic attack at this point!
Cancel
2 Answers
Page 1 of 1
Avatar universal
Those stories are usually from people who had been on ssris, which often depress sexual function.  Wellbutrin is often added to ssris to help with that.  If it was only two days, you should be fine, but know that anyone's experience with medication will be that person's experience and won't necessarily match the experience of anyone else.  You also could be worrying yourself out of those orgasms.  I'm a guy, and I can tell you that what antidepressants did to me -- I've never taken wellbutrin because I'm mostly an anxiety sufferer -- was make it take a long long time to reach orgasm.  When I stopped taking them for awhile, that continued and seems to be a permanent part of me now.  But 2 days isn't even long enough to know if the drug was the reason -- lots of reasons for not having an orgasm on a particular day, and oftentimes early side effects go away.  You'll be fine, relax.
Comment
Cancel
Comment
Avatar universal
Also effects will not linger for 2 weeks from only 2 pills.
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Did Wellbrutin for a time and Zoloft. They did the same thing you talked about, however when I got off them, the issue disappeared.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
973741 tn?1342346373
Blank
specialmom Ho Ho Ho. This elf has be... Comment
Dec 13
495284 tn?1333897642
Blank
dominosarah commented on Last Chapter of the P...
Dec 12
3166043 tn?1454907261
Blank
christineyvette taking it day by day Comment
Dec 12
Top Mood Disorders Answerers
Depression Community Resources
Top Mood Disorders Answerers